MathSciNet Relay Station
MathSciNet bibliographic data
MR974410 (90a:22016) 22E46 (22E30)
van den Ban, E. P. The principal series for a reductive symmetric space. I. $H$-fixed distribution vectors. Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 3, 359–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement